# SDR UIEA2023040600318

- Difficulty date: April 9, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Actuator
- Part number: A2864010
- Part serial: 1862
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING, LATERAL CENTRAL CONTROL ACTUATOR ( M274 ) WITH LEAK HYDRAULIC( REMOVED AND REPLACED LCCA. OPS AND LEACK CHECK SATIFACTORY IAW AMM 27-11-14-494-018. )
